| Model Number |
430004-62 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/13/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that prior to a da vinci-assisted surgical procedure, the tip of the single port (sp) monopolar curved scissors (mcs) instrument was broken.The procedure was completed with no reported injury.Intuitive surgical, inc.(isi) followed up with the initial reporter and obtained the following additional information: there was no patient involvement.
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) received the da vinci product to perform failure analysis.The single port (sp) monopolar curved scissors (mcs) was analyzed and found to have a broken tip.A visual inspection of the overmold for damage such as cracks, indentations, or missing material was performed and failed due to damage on the adapter.There was missing material from the tube adapter overmold that was not returned with the instrument.The damage measured approximately 2.67mm x 1mm.The complaint regarding instrument tip broken was confirmed by failure analysis.The probable root cause of a damaged tube adapter is attributed to either tip accessory installation issues or damage during use.